Italian    Trulli

Open Access

Free of Charge

  Italian Trulli            Italian  Trulli            Italian  Trulli

Welcome

               
Mathematical Analysis and Convex Optimization (MACO) is an international scientific journal which published every six months (two issues per year) by Lorestan University. The journal is designed to serve researchers, developers, graduate students and others interested in all areas of nonlinear analysis, convex analysis and optimization and their applications. Manuscripts will be reviewed for possible publication with the understanding that they have not been published, simultaneously submitted, or already accepted for publication in other journals. Manuscript decision is based on peer review process.
FREE OF CHARGES The journal is owned by Lorestan UniversityThe reviewing process is completely free of charges to both authors and readers.


 


Current Issue: V.1, No.1, 2020
1. ON THE EXISTENCE OF SOLUTIONS OF A GENERALIZED MONOTONE EQUILIBRIUM PROBLEM
Hadi Khatibzadeh, Mahnaz Rezaei
V.1, No.1, 2020. Pages 1-5,   View Article   Download PDF

2. A `xi`-PROJECTIVELY FLAT CONNECTION ON KENMOTSU MANIFOLDS
Vahid Pirhadi
V.1, No.1, 2020. Pages 7-14,   View Article   Download PDF

3. SCHUR-CONVEXITY OF INTEGRAL ARITHMETIC MEANS OF CO-ORDINATED CONVEX FUNCTIONS IN `R^3`
Nozar Safaei, Ali Barani
V.1, No.1, 2020. Pages 15-24,   View Article   Download PDF

4. EXISTENCE OF THREE SOLUTIONS FOR HEMIVARIATIONAL INEQUALITIES DRIVEN WITH IMPULSIVE EFFECTS
Nemat Nyamoradi, Kaimin Teng
V.1, No.1, 2020. Pages 25-39,   View Article   Download PDF

5. ON THE BASIS PROPERTY OF AN TRIGONOMETRIC FUNCTIONS SYSTEM OF THE FRANKL PROBLEM WITH A NONLOCAL PARITY CONDITION IN THE SOBOLEV SPACE `overline(W)_p^(2l) (0,pi)`
Naser Abbasi, Evgenii Ivanovich Moiseev
V.1, No.1, 2020. Pages 41-48,   View Article   Download PDF

6. MUTUAL ENTROPY MAP FOR CONTINUOUS SYSTEMS ON COMPACT METRIC SPACES
Mehdi Rahimi, Amir Assari
V.1, No.1, 2020. Pages 49-55,   View Article   Download PDF

7. NUMERICAL SOLUTION OF SOME NON-LINEAR EIGENVALUE DIFFERENTIAL EQUATIONS BY FINITE DIFFERENCE-SELF CONSISTENT FIELD METHOD
Seyyed Mohamad Ali Aleomraninejad, Mehdi Solaimani
V.1, No.1, 2020. Pages 57-64,   View Article   Download PDF

8. AN ANALYTICAL SOLUTION FOR THE BLACK-SCHOLES EQUATION USING FUNCTIONAL PERTURBATION METHOD
Somayeh Pourghanbar, Mojtaba Ranjbar, Ebrahim Nasrabadi
V.1, No.1, 2020. Pages 65-74,   View Article   Download PDF

9. GENERAL VISCOSITY ITERATIVE PROCESS FOR SOLVING VARIATIONAL INCLUSION AND FIXED POINT PROBLEMS INVOLVING MULTIVALUED QUASI-NONEXPANSIVE AND DEMICONTRACTIVE OPERATORS WITH APPLICATION
Thierno Sow
V.1, No.1, 2020. Pages 75-91,   View Article   Download PDF

10. COUPLED COINCIDENCE POINT RESULTS FOR MAPPINGS WITHOUT MIXED MONOTONE PROPERTY IN PARTIALLY ORDERED `G`-METRIC SPACES
Ebrahim Analouei Adegani, Monica-Felicia Bota
V.1, No.1, 2020. Pages 93-106,   View Article   Download PDF

11. VARIATIONAL APPROXIMATIONS OF A DUAL PAIR OF MATHEMATICAL PROGRAMMING PROBLEMS
Thi Hong Diem
V.1, No.1, 2020. Pages 107-118,   View Article   Download PDF

12. OPTIMALITY CONDITIONS FOR SOLVING NONCONVEX SET-VALUED EQUILIBRIUM PROBLEMS
Somayeh Jafari
V.1, No.1, 2020. Pages 119-128,   View Article   Download PDF